# SDR ASAA0480034

- Difficulty date: January 26, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOOR SUPPORT STATION 1080 HAS EXFOLIATION ON UNDERSIDE AT NUTPLATES ABOVE LONGERON 30 TO 28L.  REPAIRED BY REMOVING EXFOLIATED PART AND INSTALLED NEW PART PER MD80 SRM 51-10-4.  (M)
